Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Buleev, Sergei Nikolaevich

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:52
Abstract pages:83
Full texts:48
Candidate of physico-mathematical sciences

http://www.mathnet.ru/eng/person120576
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
1996
1. V. I. Agoshkov, S. N. Buleev, “Numerical solution of the convection-diffusion equation with a small “viscosity” coefficient”, Differ. Uravn., 32:12 (1996),  1670–1677  mathnet  mathscinet; Differ. Equ., 32:12 (1996), 1663–1670

Organisations
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022